# SDR MWEA050115

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 49,449 hours, 43,650 cycles
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE PRESSURE RATIO DECREASED AT 0.2 AND ENGINE PRESSURE RATIO AND 10 PERCENT N1 BOTH PACKS ALSO SHUTDOWN.  SERVICED FUEL CONTROL BELLOWS.  INSPECTED PT2 MOISTURE TRAP AND PT7 MOISTURE TRAP, PS4 STRAINER, CHECKED PT2 AND PT7 LINE AND FITTING AND B-NUT ON ENGINE AND PLYON SECURITY.
